International Journal of Mathematics and Mathematical Sciences
Volume 15 (1992), Issue 1, Pages 103-106
-group congruences on regular -semigroups
Department of Pure Mathematics, University of Calcutta, 35, Ballygunge Circular Road, Calcutta 700 019, India
Received 23 April 1990; Revised 16 September 1990
Copyright © 1992 A. Seth. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
In this paper a -group congruence on a regular -semigroup is defined, some equivalent expressions for any -group congruence on a regular -semigroup and those for the least -group congruence in particular are given.